# SDR YENA2021052800344

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 66,734 hours, 23,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, KEEL BEAM SIDE PANEL FR 41/42 RH CRACK INDICATION AT FASTENER HOLES ; REF AEROMAN NR 2021-137/1-2021-188748+188749 - REPAIRED CRACK DAMAGE ON TI ANGLE CONNECTION AND KEEL BEAM SHEAR PLATE PANEL FR 41/42 RH IAW AEROMAN EA 53-0252-21
